# SDR UPS08552955

- Difficulty date: July 31, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 20,933 hours, 13,627 cycles
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, LT WING T/E AFT LOWER SPAR WIGGLE PLATE BROKEN FWD OF NR 5 SPOILER AT RSS342.     REMOVED AND REPLACED WIGGLE PLATE IAW SRM 51-40-02.
